Boualem Djehiche


Visiting Researcher

Research Interests

My research interests are in the area of Stochastic Analysis and include the Theory of Large Deviations, Superprocesses and Interacting Particle Systems, with applications in Euclidean Quantum Mechanics, Insurance Mathematics, Mathematical finance and Mathematical Epidemiology.

Selected Publications

  • R. Buckdahn, B. Djehiche and J. Li (2011): A General Stochastic Maximum Principle for SDEs of Meaneld type. To appear in Applied Math. and Optimization, 64(2), 197216.
  • B. Djehiche, M. Marcus and N. Rahmania (2011): On a Graduation Problem involving both the Hodrick-Prescott Filter and Optimal Spline Smoothing. Far East J. Theoretical Statistics, Vol. 36(1), 1-19.
  • B. Djehiche and N. Rahmania (2013): Modeling and estimating correlated growth and business cycles in a multivariate Hodrick-Prescott lter. Far East J. Theoretical Statistics, (42)1, 41-70.
  • H. Aro, B. Djehiche and B. Lofdahl (2013): Stochastic modelling of disability insurance in a multi-period framework (To appear in Scandinavian Actuarial Journal. DOI: 10.1080/03461238.2013.779594).
  • B. Djehiche, S. Hamadene and M-A. Morlais (2013): Viscosity solutions of systems of variational inequalities with interconnected bilateral obstacles (To appear in Funkcialaj Ekvacioj).


  • At KTH, Honorary Docent in Mathematical Statistics, January 15,1996.
  • At KTH, Ph.D. in Mathematics, April 19, 1993.
  • At Stockholm University, Licentiate in Insurance Mathematics, May 10, 1989.
  • At Houari Boumedienne University (Algiers), "Dipl^om des Etudes Superieures en Mathematiques, Option: Probabilites et Statistiques", June 1986

Professional Profile

Professor of Mathematical Statistics